# SDR QXEA0202287

- Difficulty date: December 27, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Arm
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE LEADING EDGE OF THE NOSE LANDING GEAR STRUT LOWER TRAILING ARM IS SCRATCHED, GOUGED AND WORN.  REPAIRED IAW DHC-8 RD 8-32-289, SECTION 1 AND CMM 32-20-01.
